# SDR ASOA201701101040

- Difficulty date: January 10, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N616QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10128
- Aircraft time: 330,153 hours, 24,973 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2027628800
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE WALL SEAT RAIL CORRODED AT FS613.00-677.00. REMOVED, FABRICATED AND REPLACED WITH NEW SERVICEABLE SEAT RAIL AT FSFS613.00-677.00 RT SIDE IAW AMM 53-00-49-000/400-801-A17, REO 670-53-00-343 AND EC/TC REO 670-53-00-343. THIS IS A MAJOR ALTERATION.
